Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the counting function for the $ a$-values of a meromorphic function.


Author: Joseph Miles
Journal: Trans. Amer. Math. Soc. 147 (1970), 203-222
MSC: Primary 30.61
MathSciNet review: 0254245
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), no. 1, 157–194 (German). MR 1555403, 10.1007/BF02420945
  • [2] W. K. Hayman and F. M. Stewart, Real inequalities with applications to function theory, Proc. Cambridge Philos. Soc. 50 (1954), 250–260. MR 0061638
  • [3] Rolf Nevanlinna, Eindeutige analytische Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd XLVI, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1953 (German). 2te Aufl. MR 0057330
  • [4] G. Valiron, Sur les zéros des fonctions entières d'ordre fini, Rend. Circ. Mat. Palermo 43 (1919), 255-268.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0254245-X
Article copyright: © Copyright 1970 American Mathematical Society